New Genil Flex
Paracetamol plus Orphenadrine.
Paracetamol is a peripherally acting analgesic and Orphenadrine is a skeletal muscle relaxant association with weak anticholinergic effect.
It is effective to treat acute pain associated with musculoskeletal disorders.
It is effective in acute torticollis, cervicalgia, tension headaches, chronic and recurrent muscle injuries of mild to moderate intensity.
Genil Flex contains Paracetamol 450 mg and Orphenadrine Citrate 35 mg.
It is supplied in boxes containing 10 tablets.